Ugochukwu R. Ndubuisi

Ugochukwu R. Ndubuisi

Lecturer II


B.Sc., M.Sc., PhD


Dr Ugochukwu Rich Ndubuisi is a native of Ovum Ugwu Nkpa in Bende LGA of Abia State. He is happily married. He was the former Ag. Head of Department of Mathematics and Computer Science at Hezekiah University, Umudi. He is currently a Lecturer in the Department of Mathematics at Federal University of Technology, Owerri. He has featured in many Mathematics Conferences.

  • Academic Qualifications

    • 2019   –   PhD in Mathematics (Pure Mathematics – Algebra)
    • 2014   –   M.Sc in Mathematics (Pure Mathematics – Algebra)
    • 2009  –   B.Sc in Mathematics – 2nd Class Upper Division  
    • 2007  –    Certificate in Desktop Publishing
    • 2004  –   Senior Secondary School Certificate  
    • 1998   –   First School Leaving Certificate – Distinction

Membership of Professional Bodies

  • Member: Nigerian Mathematical Society (NMS)
  • Member: African Mathematical Union (AMU)
  • Editorial Board Member: Pure and Applied Mathematics Journal (PAMJ)
  • Member: London Journals Press (Quarterly Franklin Membership)
  • Reviewer: American Journal of Biomedical Science and Research 

Courses Code and Courses assigned to teach: 

  • MTH 101  –  Elementary Mathematics I
  • MTH 203  –  Elementary Differential Equations  I
  • MTH 301  –  Abstract Algebra I


  • 2004 – 2006   –   KINGDOM STARS ACADEMY, ABA
    • Duties:
      • Teaching Mathematics
      • Carrying out assessments of students work
    • Duties:                                                             
      • Preparation and updating of the nominal roll of workers
    • Duties:
      • Teaching Mathematics and Christian Religious Studies 
  • 2012-2015     –   ST. CHRIS MODEL ACADEMY, ABA
    • Duties:
      • Teaching Mathematics, Christian Religious Studies 
  • 2015-2019    –     HEZEKIAH UNIVERSITY, UMUDI
    • Duties:
      • Lecturing undergraduate Mathematics and Statistics courses
      • Assisting in the Departmental Academic Planning
      • Working as the Departmental Year Three Course Adviser
    • Duties:
      • Lecturing undergraduate Mathematics courses
      • Working as the Departmental Assistant Post Graduate coordinator
      • Working as the Departmental Year One Course Adviser

Research Interest

  • Semigroup theory
  • Category theory
  • Algebraic topology
  • Computational Mathematics


Journal Publications:

  1. Ndubuisi, R. U and Udoaka, O. G (2015) “A note on  JE – simple left restriction w -semigroup”- Published in the Asian Journal of Applied Sciences, 3(5), 613-616.
  2. Ndubuisi, R. U and Udoaka, O. G (2016) “On left restriction semigroups”- Published in the International Journal of Algebra and Statistics, 5:1, 59-66.
  3. Ndubuisi, R. U and Udoaka, O. G (2017) “A note on E-unitary inverse w-semigroups”- Published in the Journal of Semigroup Theory and Applications, 2017:5, 1-7.
  4. Ndubuisi, R. U and Udoaka, O. G (2018) “A structure theorem for left restriction semigroups of type F”- Published in the Journal of Semigroup Theory and Applications, 2018:2, 1-9.
  5. Ndubuisi, R. U (2018) “On E-unitary inverse and related semigroups1” – Published in the International Journal of Algebra and Statistics, 7:2-1, 1-10.
  6. Ndubuisi, R. U and Asibong-Ibe, U. I (2018) “Congruences on *-Bisimple type A I-semigroups” – Published in the Journal of Semigroup Theory and Application, 2018:4, 1-14.
  7. Ndubuisi, R. U and Udoaka, O. G (2018) “The translational hull of a left restriction semigroup” – Published in the American Journal of Mathematical Analysis, 6:1, 1-4.
  8. Ndubuisi, R. U, Asibong-Ibe, U. I and UdoAkpan, I. U (2018) “A class of *-simple type A I-semigroups” – Published in the International Journal of Mathematics and its Applications, 6 (1-E) (2018), 1227-1234.
  9. Onyeneke, C., Ndubuisi, R., Edward, V. and Ayetuoma, I. (2018) “Comparison Analysis of flame sources, loss quantities and atmospheric conditions of kerosene and gas in domestic and industrial heating processes” – Published in Biomedical Statistics and Informatics, Vol. 3(2), 15-21.  doi: 10.11648/j.bsi.20180302.12.
  10. Ndubuisi, R.U, Asibong-Ibe, U. I and Udoaka, O. G (2019)   “Congruences on *-simple type A I-semigroups” – Published in Journal of Advances in Mathematics, Vol. 16, 8199 – 8207.
  11. R.U. Ndubuisi, K.P. Shum, O.G. Udoaka and R.B. Abubakar (2019) “On homomorphisms (good homomorphisms) between completely J0 – simple semigroups” – Published in Canadian Journal of Pure and Applied sciences, Vol. 13 (2),4793 – 4797.
  12. Ndubuisi, R.U   “A class of U-ample I-semigroups” – Under review.
  13. Mbah, M. A, Ndubuisi, R. U and Achaku D. T   “On some combinatorial results of collapse in partial transformation semigroups” – Under review.


  1. Ndubuisi, R. U (2018) “The structure of bi-simple inverse w-semigroup and related semigroups” LAP LAMBERT Academic Publishing, 17 Meldrum street, Beau Bassin 71504, Mauritius. Check
  2. Ndubuisi, R. U  “Congruences on inverse w -semigroup and related semigroups” – Under review.
  3. Ndubuisi, R. U“Restriction I- semigroups” – Under review.